# SDR DALA2023091807639

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 71,031 hours, 26,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4556222) DURING SVC CHECK FORWARD SECTION OF EMERGENCY LIGHTS INOP. R/R EMERGENCY POWER SUPPLY PER B737 AMM 33-51. OPS CK GOOD.
